# SDR SWIA200514358

- Difficulty date: January 7, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 14,110 hours, 12,546 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Condition: Malfunctioned
- Location: Flt Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SPOILERONS FAULT MESSAGE.  REPLACED RIGHT INBOARD AND OUTBOARD SPOILERON PCU IAW CRJ MM 27-62-01.  OPERATIONAL CHECK GOOD.  P/N 27000-7, S/N MAL-0989, S/N OFF 3287.
